# SDR AALA202204251962

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A300*
- Aircraft serial: 10564
- Aircraft time: 1,991 hours, 560 cycles
- System (JASC): 2540 · Lavatories
- Part: Threshold
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLEANERS REPORT LEFT MID LAVATORY DOOR HARD TO CLOSE/ OPEN. RE-SECURED LAVATORY DOOR THRESHOLD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-01.
